Web of Science: 26 cites, Scopus: 43 cites, Google Scholar: cites
Mittag-Leffler conditions on modules
Angeleri Hügel, Lidia (Universit'a degli Studi dell'Insubria. Dipartimento di Informatica e Comunicazione)
Herbera i Espinal, Dolors (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2008
Resum: We study Mittag-Leffler conditions on modules providing relative versions of classical results by Raynaud and Gruson. We then apply our investigations to several contexts. First of all, we give a new argument for solving the Baer splitting problem. Moreover, we show that modules arising in cotorsion pairs satisfy certain Mittag-Leffler conditions. In particular, this implies that tilting modules satisfy a useful finiteness condition over their endomorphism ring. In the final section, we focus on a special tilting cotorsion pair related to the pure-semisimplicity conjecture.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; Versió publicada
Matèria: Mittag-Leffler inverse system ; Cotorsion pairs ; Tilting modules ; Baer
Publicat a: Indiana University mathematics journal, Vol. 57, No. 5 (2008) , p. 2459-2517, ISSN 0022-2518

DOI: 10.1512/iumj.2008.57.3325

59 p, 500.3 KB

El registre apareix a les col·leccions:
Articles > Articles publicats

 Registre creat el 2014-01-29, darrera modificació el 2021-08-21

   Favorit i Compartir